# SDR DALA2017040302635

- Difficulty date: April 3, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 42,478 hours, 29,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD UPPER EMERGENCY EXIT LIGHT IS INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD. ACFT OK FOR SERVICE.
